Cancer, CML, CT Scan, Disability, Lungs, Test Results, Waterdropplet
For the past six months I have been on a new drug called Bosolif. At first I was on 500 mg per day. After a few months a test was performed and my numbers increased. The medicine was not working. Not only was it not working, I could tell that I had fluid around my lungs again. Walking had started to become difficult. With caution, my oncologist increased my meds by 100mg and he orered a CT scan to see how much fluid had accumulated. After a week, the results of the scan had come back and, indeed, there was a small amount of fluid around my right lung but not my left. According to my oncologist, if my meds were causing the fluid, it would accumulate on both sides at the same time and not just on one side. I was diagnosed with broncitus a couple of weeks prior and he thinks that’s the reason for the fluid. Since my increase in the meds, the last test results that came back showed that my numbers has fallen. Nowhere close where they need to be but at least they are falling.
On a side note; I have finished my disability paperwork. I submitted the online aplication a couple of days ago and sent in the hard copies today. Hopefully I’ll hear something in a couple of months.